# SDR SWAA2022060714670

- Difficulty date: June 2, 2022
- Submitted: June 7, 2022
- Operation: Air carrier
- Aircraft: N778SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27883
- Aircraft time: 70,118 hours, 41,516 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 63550101
- Part serial: 0358F
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ITEM R1 DOOR HAS EXCESSIVE GIRT MATERIAL HANGING LOW / [01] REMOVED R-1 DOOR (FS) SLIDE (P/N 63550-101; S/N 0358F) IN REF TO MT 725-61-06.;[02] OK TO INSTALL NEW SLIDE;[03] REPLACED R-1 DOOR (FS) SLIDE WITH NEW SLIDE (P/N 63550-101; S/N 0320F) IN REF TO MT 725-61-06.;[04] VERIFIED STEP 3.
